MathSciNet Relay Station
MathSciNet bibliographic data
MR2032940 32U25 (32U40 37F10)
Favre, C.; Jonsson, M. Brolin's theorem for curves in two complex dimensions. Ann. Inst. Fourier (Grenoble) 53 (2003), no. 5, 1461–1501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement